MAUDE Adverse Event Report: WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G32542
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 12/06/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Originally stent was implanted on (b)(6) 2021.2 icast stents were also implanted both of 6x22, placed one on each side of renals respectively (left and right).Notice narrowing on (b)(6) 2021 of the superior mesenteric artery (sma) and the celiac artery with decreased flow.This required stenting of both arteries but information of stents used is unknown.Twisting may have contributed to the occurred event, but this cannot be determined.No twisting occurred during the original procedure.

Brand Name
ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM A. COOK AUSTRALIA, PTY LTD
95 brandl street
eight mile plains
brisbane QLD 4 113
AS  QLD 4113
MDR Report Key13097849
Report Number3005580113-2021-00155
Device Sequence Number11810208
Product Code MIH
UDI-Device Identifier10827002325422
UDI-Public(01)10827002325422(17)231116(10)AC1069091
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/28/2021
Report Date (Section F) 12/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/16/2023
Device Model NumberG32542
Device Catalogue NumberZFEN-P-2-28-124-R
Device Lot NumberAC1069091
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/06/2021
Device Age13 MO
Event Location Hospital
Date Report to Manufacturer12/27/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/28/2021
Date Device Manufactured11/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale
Date Report Sent to FDA12/28/2021